MathSciNet Relay Station
MathSciNet bibliographic data
MR174031 (30 #4238) 54.35
Schweizer, B.; Sklar, A. Triangle inequalities in a class of statistical metric spaces. J. London Math. Soc. 38 1963 401–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement